# SDR V0XD20150202037

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT BULKHEAD WEBS AT FS 280 CORRODED.  REPAIRED LT & RT BULKHEAD WEBS IAW REO 670-53-11-594 DATE 2011-04-27.
